# SDR SIMA20130715002

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 20,896 hours, 17,491 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Missing
- Location: Window
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THEY HEARD A LOUD SQUEALING IN FLIGHT.  CREW DETECTED BURNING RUBBER BEFORE LANDING.  DURING POST FLIGHT INSPECTION, FOUND THE HUMP SEAL ON THE CAPTAIN’S SIDE MISSING.  ACFT REMOVED FROM SERVICE.  INSPECTED INTAKE AND SURROUNDING AREAS, NO DEFECTS NOTED.  RAN ENGINES AND PACKS, NO ODOR NOTED.    OK FOR SERVICE.   ACFT RETURNED TO SERVICE.
